I started taking humira in august for my crohns, I also have athritis which my doctor think its from lupus, and I have low iron levels, almost sever scoliosis that I need checked out. And I'm making an appointment for my heart and breathing. Humira makes me feel ok, but I get scared at times because lately I'm getting migraines and don't feel good. I'm scared that my health is getting worse. Does anyone know ways to lower my fears? I'm not sure if this is the website for this, I'm just looking for help. I'm about to be 19, a freshman in college and have so many dreams for the future, I fear that my health is in my way.
New humira user, need support?
- 4 Oct 2011 by mayonakamochi
- 4 Oct 2011
- humira, rheumatoid arthritis, crohn's disease, systemic lupus erythematosus, scoliosis, doctor
Added 4 Oct 2011:
Wow all these comments are helpful :) I've been dealing with health issues since 6th grade and never really knew how to fully cope. But my family and boyfriend are really supporting, yet I find it more helpful to hear advice from others who are dealing with the same issues. :) I feel a bit better emotionally than I did earlier today. I took a nap, but still feeling a bit sick. My main dream is to be working at cartoon network or some video game company, in high school I took classes that dealt with these job fields. When my athritis, or whatever it could be the doctor isn't 100% sure yet,started last year I was scared. I literally had to use a cane for a month and needed help getting in and out of bed. Was very embarrassing when I went to school, even a dude called me grandma...so i just stayed home on my worse days. High school 2nd semester sucked but I graduated with a B average. But my doctor did pretty good, I can live a somewhat painless day at times. Anyways, I'm glad people on here are so supporting :) thanks to everyone out there! I hope I can help others on here too
You are definetely in the right place, and welcome if you are newto this site!! I too have RA and I am interested in Humira myself.
But back to you... do you find your fear is getting out of hand? Would you qualifiy this as anxiety or panic attacks? Or is this just garden variety fear of the future?
I am no longer 19 (sigh) and I do recall being your age and I had no worries except how to make my school tuition!! Perhaps an appointment with a good GP (general practitioner) is in order? That may allay some of your fears. Just getting a great check up can help with being afraid of your future. You've so much ahead of you, and it won't all be roses, but some of it will!!
I know I've not helped you much, but keep your chin up and a smile on your face, you are young and yes you DO have a lot on your plate, medically speaking, but the future holds so many great things!!
Best wishes mayonakomochi, and do stay with us!! You need some support right now!!
hi, you're at the right place. We have a wonderful group of people here that have a variety of medical problems-and we try different meds. We actually manage to cheer each other up and we keep learning things form each other-meds-doctor problems-techniques that help us cope-thinking out of the box for a possible solution.
One thing most of have is anxiety-I have IBS-which is similiar to crohns-yet very different. So I can understand how all of this stress is affecting you, but I don't take any of your meds-so I can't say much, except that you are in the right place, and we'll try to help.
Hi mayonakamochi, you are right in the place you need to be. You are so young to have to suffer from these problems dear & my heart goes out to you. They thought for a period of time that my husband had crohns & had him on methotrexate (sp) & prednisone. Seems that is a standard treatment for crohns. It would also help your arthritis,& pain from the scoliosis. Unless your doctor is thinking you are too young to start this treatment.Long term prenisone is not good for the adrenal glands or your bones, but with your problems I can't see why it would be a problem. I wanted to welcome you to the site, & see if there is anything I can do to help you. We have a great support system here as you will find. I don't personally know about the humira, but you can read about it. At the top of the page in blue it says Drugs A to Z. Just click that & go from there. Not sure if that is causing the migraine or not, but you should mention it to your doctor.
Do you know who Stephen Hawkins is? If you ever feel your health is going to get in the way, just think about him. He is the top astro physicist in the world, & is wheelchair bound from ALS I believe. Can't even speak, uses a computer to talk. If he made it so can you love. I wish you a happy day & a wonderful fun filled future...
- Humira Information for Consumers
- Humira Information for Healthcare Professionals (includes dosage details)
- Side Effects of Humira (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jan 2010 • 1 answer
Posted 19 Apr 2010 • 4 answers
Posted 28 Apr 2010 • 1 answer
Posted 18 Mar 2011 • 1 answer
Systemic Lupus Erythematosus - When I was diagnosed with sle I studied to understand more about the?
Posted 26 Apr 2011 • 5 answers